# SDR SWAA2023120728040

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 23,422 hours, 11,605 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM A LOSS OF FLUID .ENGINE DRIVEN PUMP LOW PSI LIGHT ILLUMINATED.SYSTEM A VOLUME DROPPED TO 0.EMERGENCY WAS DECLARED.NO OVERWEIGHT LANDING<[01] REF TTG8Q00Q3AKJ; TTG8Q00Q3BEZ; TTG8Q00Q3BF7; TTG8Q00Q3MZA FOR DAMAGE FOUND REMOVAL AND REPLACEMENTS. PERFORMED ENGINE RUN; AND HYD SYSTEMS OPERATION AND LEAK CHECK. NO ANOMOLIES NOTED PER AMM 29-11-11. KURT D 57845
